# SDR AALA202509190492

- Difficulty date: September 17, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 95,478 hours, 12,399 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ESCAPE PATH LT. AT SEAT 13HGED (L/H AND R/H) IS INOPERABLE. FOUND EMERGENCY LIGHT MAIN SEAT CONNECTOR DAMAGED. MAINTENANCE REPLACED CONNECTOR IAW SWPM 20-61-28.
